Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D

P. Constantin, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove global existence for a nonlinear Smoluchowski equation (a nonlinear Fokker-Planck equation) coupled with Navier-Stokes equations in 2d. The proof uses a deteriorating regularity estimate in the spirit of [5] (see also [1]).

Original languageEnglish (US)
Pages (from-to)179-191
Number of pages13
JournalCommunications In Mathematical Physics
Volume278
Issue number1
DOIs
StatePublished - Feb 2008

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D'. Together they form a unique fingerprint.

  • Cite this